×

zbMATH — the first resource for mathematics

On the measure of totally real algebraic integers. II. (English) Zbl 0475.12001

MSC:
11R04 Algebraic numbers; rings of algebraic integers
11R80 Totally real fields
11R09 Polynomials (irreducibility, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. J. Smyth, On the measure of totally real algebraic integers, J. Austral. Math. Soc. Ser. A 30 (1980/81), no. 2, 137 – 149. C. J. Smyth, On the measure of totally real algebraic integers. II, Math. Comp. 37 (1981), no. 155, 205 – 208. · Zbl 0457.12001
[2] J. M. Yohe, ”Software for interval arithmetic. A reasonably portable package,” ACM Trans. Math. Software, v. 5, 1979, pp. 50-63.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.